MAUDE Adverse Event Report: W.O.M. WORLD OF MEDICINE GMBH AQUILEX FLUID CONTROL SYSTEM; HYSTEROSCOPIC INSUFFLATOR, FLUID MONITORING SYSTEM AND TUBE SETS

W.O.M. WORLD OF MEDICINE GMBH AQUILEX FLUID CONTROL SYSTEM; HYSTEROSCOPIC INSUFFLATOR, FLUID MONITORING SYSTEM AND TUBE SETS
Model Number AQL-100PBS
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event description is very poor and general.At the time of the reporting decision the device has not yet been returned for evaluation and the evaluation results were not available.With this limited information the most probable root cause could not be deter-mined.It could be a device independent issue or an actual malfunction.The procedure was successfully completed using the same system.No patient harm or injury reported.In case of a potential malfunction, we cannot exclude that it could cause or contribute to serious injury if it were to reoccur.If new information is received, or if the device is returned for evaluation, the reporting decision will be re-evaluated accordingly.
 
Event or Problem Description
We have been informed of the following event: "issue reported: at mid-case for approximately 3 minutes, the deficit was showing as a negative number.Troubleshooting performed and additional details: right before ending the case, the negative sign went away to show a final positive deficit.Procedure was complete and patient was unharmed.Gss ts confirmed deficit test was not performed post op.Customer did not change the supply bag, canister, or any tubing when this event occured.Final deficit reading on pump was 235mls; manual count not performed.How did the procedure complete: with the same equipment procedure setting: clinical date of procedure: on (b)(6) 2025.".

Brand Name
AQUILEX FLUID CONTROL SYSTEM
Common Device Name
HYSTEROSCOPIC INSUFFLATOR, FLUID MONITORING SYSTEM AND TUBE SETS
Manufacturer (Section D)
W.O.M. WORLD OF MEDICINE GMBH
salzufer 8
berlin, 10587
GM  10587
Manufacturer (Section G)
W.O.M. WORLD OF MEDICINE GMBH
alte poststr. 11
ludwigsstadt, 96337
GM   96337
Manufacturer Contact
sushira panchama
salzufer 8
berlin, 10587
GM   10587
MDR Report Key23308283
Report Number3002914049-2025-00003
Device Sequence Number5814704
Product Code HIG
UDI-Device Identifier04056702006914
UDI-Public04056702006914
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K172040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAQL-100PBS
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2025
Initial Report FDA Received Date10/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale